# SDR SIMA2020010227004

- Difficulty date: December 27, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N822AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145581
- Aircraft time: 38,065 hours, 34,668 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Assy
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAP FAIL AFTER LANDING STUCK AT 1-C/A-REMOVED AND REPLACED FLAP SHROUD DRIVER IN LH, INBOARD FLAP 1 IAW EMB 140 AMM 27-50-00 AND S.B. NO:145-57-0012. OPERATIONAL CHECK GOOD IAW EMB 140 AMM 27-51-00-700-801-A.
